MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC ELLIPS FX PHACO HANDPIECE; UNIT, PHACOFRAGMENTATION

AMO MANUFACTURING USA, LLC ELLIPS FX PHACO HANDPIECE; UNIT, PHACOFRAGMENTATION
Model Number 690880
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Intraocular Pressure Increased (1937); Eye Burn (2523)
Date of Event 11/18/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluation: a field service engineer (fse) inspected the handpiece and confirmed that handpiece had no issue.All results were within specifications.Manufacturing record review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.Conclusion: based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that thermal burn occurred during cataract surgery on a patients unknown eye.The procedure was successfully completed with backup, corneal incision 2 4mm.No surgical intervention was required.There was no patient injury.The patient was prescribed rinderon and diamox.It was stated that the patient is recovering postoperatively.Intraocular pressure had temporarily been slightly high, but it is decreasing.

Brand Name
ELLIPS FX PHACO HANDPIECE
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key15988758
Report Number3012236936-2022-03078
Device Sequence Number5961884
Product Code HQC
UDI-Device Identifier05050474537132
UDI-Public(01)05050474537132(17)991231(10)E212895
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K981116
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number690880
Device Catalogue Number690880
Device Lot NumberE212895
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2022
Initial Report FDA Received Date12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
201260010, OPO73, OPOR1520L
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown